×

On new exponential quadratically convergent iterative formulae. (English) Zbl 1117.65066

Summary: A class of exponential iterative formulae having quadratic convergence is discussed. The theoretical analysis and numerical experiments show that new exponential iterative formulae are effective and comparable to the well-known Newton method.

MSC:

65H05 Numerical computation of solutions to single equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Mamta; Kanwar, V.; Kukreja, V.K.; Singh, S., On a class of quadratically convergent iteration formulae, Appl. math. comput., 166, 633-637, (2005) · Zbl 1078.65036
[2] Dowell, M.; Jarratt, P., A modified regula falsi method for the root of an equation, Bit, 11, 168-174, (1971) · Zbl 0236.65036
[3] Steffensen, I.F., Remarks on iteration, Skand. akuarietidskr., 16, 64-72, (1933) · Zbl 0007.02601
[4] Ortega, J.M.; Rheinboldt, W.C., Iterative solution of nonlinear equations in several variables, (1970), Academic Press New York · Zbl 0241.65046
[5] Traub, J.F., Iterative methods for the solution of equations, (1964), Prentice Hall Englewood Cliffs (NJ) · Zbl 0121.11204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.